Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 14 found articles
 
 
  Two-dimensional homogeneous cubic systems: Classification and normal forms–III
 
 
Title: Two-dimensional homogeneous cubic systems: Classification and normal forms–III
Author: Basov, V. V.
Chermnykh, A. S.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 50 (2017) nr. 2 pages 97-110
Year: 2017
Contents:
Publisher: Allerton Press, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands